MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES 5X100MM KII SLEEVE ADVANCED FIXATION 12/BX; GCJ

APPLIED MEDICAL RESOURCES 5X100MM KII SLEEVE ADVANCED FIXATION 12/BX; GCJ
Model Number 8
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/14/2014
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event product was returned to applied medical for evaluation.Upon inspection, engineering noted fragmentation of an internal rubber component of the seal.Engineering was unable to replicate and confirm the root cause of the event as the unit functions as designed.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.This report is being filed as a result of a re-review of applied medical complaints received between june 1, 2014 and may 31, 2016.This retrospective review was associated with a quality management system (qms) compliance action plan developed and presented to fda to address an april 10, 2015 warning letter.Applied medical has revised its mdr reporting criteria to be more conservative and has improved complaint handling and mdr reporting processes.The reviews ensured that recent reportable events were appropriately identified and reported to the designated regulatory authority((b)(6)).This report, which represents the initial and final reports combined, is being submitted based on the findings of that retrospective review.In accordance with 21 cfr 803.56, if additional information is obtained which was not known or was not available when this report was submitted, then a supplemental report will be submitted to the fda.
 
Event or Problem Description
Lap chole- "surgeon experienced abnormally high drag when using clip applier in advanced fixation trocar.Surgeon was using cfs02 at the epigastric port for cholangiogram placement.There was enough drag that surgeon could not articulate to secure catheter.He request ethicon ligamax 5 to complete the case.The trocar in use is also being returned.The model # is cfs02.The lot number is 1218613.One each." patient status: unaffected.

Brand Name
5X100MM KII SLEEVE ADVANCED FIXATION 12/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6372825
Report Number2027111-2017-01087
Device Sequence Number1081146
Product Code GCJ
UDI-Device Identifier00607915117733
UDI-Public(01)00607915117733(17)170403(30)01(10)1218613
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
8
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/02/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/03/2017
Device Model Number8
Device Catalogue Number8
Device Lot Number1218613
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/29/2014
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/14/2014
Initial Report FDA Received Date03/02/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ETHICON LIGAMAX 5